Jump to content
icerose87

Symptoms - Burning Brain

Recommended Posts

icerose87

Hi. My sister is in withdrawal and has a constant burning brain. It never goes away. She wears ice packs on her head. She is still tapering Mirtazapine. How many people healed who had a burning brain as a symptom? She just needs a little hope.

Share this post


Link to post
Share on other sites
Sleepan
1 hour ago, icerose87 said:

Hi. My sister is in withdrawal and has a constant burning brain. It never goes away. She wears ice packs on her head. She is still tapering Mirtazapine. How many people healed who had a burning brain as a symptom? She just needs a little hope.

 

Hi.   I Cold Turkey on Amitriptyline.  Reinstated it almost 3 months later (Dec 21, 2019) and this is when I started to feel my brain is inflamed and it is hypersensitive.  It also feel as my crane is too small and my brain has swelled and it kind of hurts.  I have a neck cushion I can heat in microwave stove that I often use for my back pain, and now I put it on top or back of my crane, and it feels good to do so.  I guess cold or hot does work.  I did not start to taper yet.  Just focusing on stabilizing right now.  There is some progress and symptoms are a little less intense, and I'm sleeping enough now after a more than 40 days total insomnia.  I think your sister's brain is also hypersensitive.  I plan to micro taper maybe at the end of this year, and spacing each reduction by as many weeks as necessary.  I'm convinced this burning brain will go away too.  How fast or slow is your sister tapering Mirtazapine?  Maybe she is doing it too fast?  Certainly, a mentor or veteran member here will answer you, but they will need that info.

Share this post


Link to post
Share on other sites
icerose87

She is tapering 0.5 mg per month. It may be too fast, but she can’t wait anymore. I do think she has a hypersensitive brain, too, but I don’t see her stabilizing on this drug. She never stabilized on any psych drug she has ever been on. 

Share this post


Link to post
Share on other sites
bunchesofoats

I had that in my first couple of dosage drops before I realized I probably needed to go slower. After the last really bad withdrawal I had, I held my dosage for 3 months and then tapered by a lower amount. I haven't felt that again in my last few dosage drops. Trying to draw/paint what I was feeling helped, and doing whatever I was able to do in that time, which wasn't much.

Share this post


Link to post
Share on other sites
Gussy

Hi, I was just looking through the files here for things that stood out to me and this one did. Burning brain, that's something that i had in Effexor withdrawal. The only way I could describe what was happening to my brain was that it felt like it was almost on fire. It doesn't feel that way anymore. I've been off for about 38 months now after way too quick of a necessary taper.

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy